Ornidazole

Ornidazole is a drug used to treat protozoal infections (infections caused by protozoa) and anaerobic bacterial infections. It is used to treat infections like trichomoniasis, amebiasis, giardiasis, bacterial vaginosis, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please suggest loose motion tablet.

Query: Hi doctor,I am suffering from loose motion since two days. Please suggest me medicines.  Read Full »


Dr. Geethu Thomas

Family Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Please get a stool microscopy and stool culture test done at the earliest. If diarrhea is uncontrolled, I suggest you take a dose of Loperamide 2 mg and Probiotics (contains lactobacillus) like Bifilac, twice a day, till diarrhea improves. Also take a Ciprofloxacin a...  Read Full »

What is the cure for loose motions?

Query: Hello doctor, I am suffering from loose motions since last three days. I have visited a doctor. He advised me Oflox 200, Entroquinol and Deulac forte for three days. I have taken the medicines as prescribed until today but even then they have not reduced. I am traveling, so it is difficult for me. ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Since there is no response, you need to change the medicines. You should have Oflox OZ (Ofloxacin and Ornidazole) 200 mg or 500 mg twice a day for five days along with tablet Pantoprazole 40 mg before breakfast for five days. Also, for symptomatic relief, you should ha...  Read Full »

How to prevent recurrent GERD?

Query: Hi doctor, I am a 55-year-old female. I have GERD and had a bad attack in the first week of June. Shortness of breath and feels like vomiting. I treated that with tums. I can only eat oatmeal and hard-boiled eggs. After two weeks, it gets a little better and eats a little food besides oatmeal and e...  Read Full »


Dr. Md Rajja

Internal Medicine Physician, General Practitioner, General Medicine Physician, Family Physician

Answer: Hi, Welcome to icliniq.com. You have to eat a small diet five times a days. Drink plenty of water. No heavy bedtime meal. I do not like to go through the process again. Do it when you feel you can do. And yes, it will be cured. Take your diet regularly and also take an antacid. Please reduce your...  Read Full »

How to treat diarrhea following radiation therapy and chemotherapy?

Query: Hi doctor, I just finished with radiation therapy and chemotherapy. Now, I feel bloated and nauseated. Also, I am having bad diarrhea. What should I do?  Read Full »


Dr. Satya Narayan

Radiation Oncologist

Answer: Welcome to icliniq.com. First of all no need to worry. As you have received chemotherapy (Cisplatin) as concurrent therapy, which is the main cause of gastrointestinal tract symptoms. I suggest tablet Ondansetron 8 mg thrice daily and also Pantoprazole 40 mg once daily. If only diarrhea witho...  Read Full »

Is diarrhea a symptom of indigestion?

Query: Hello doctor, I have been having a bad case of diarrhea since last two days. I had outside food before two days and from that time I am experiencing diarrhea. I am excreting around six times daily. The consistency is not completely watery, but still very loose. The symptoms I am experiencing are as...  Read Full »


Dr. Geetha Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. During diarrhea, there is an increased loss of water and electrolytes (sodium, chloride, potassium and bicarbonate) in the liquid stool, also through vomit, sweat, urine and breathing. Dehydration occurs when these losses are not replaced adequately. It is the dehydr...  Read Full »

What does chronic liver disease change in CT report mean?

Query: Hello doctor, I may have a liver problem and would like to get advice. I had done some medical tests recently and the liver turned out to be a bit problematic for me. Hence, thought of consulting a specialist. I am currently blood pressure, blood thinner, cholesterol-reducing drugs, and medicine...  Read Full »


Dr. Tanmai Yermal (jain)

Internal Medicine Physician, Cardiologist, General Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have gone through your query. Your BP and cholesterol levels seem to be fairly well under control of treatment. Kindly share all your available reports, liver function tests, and details of the symptoms and problem that you are facing at present. Kindly get back ...  Read Full »

Why do I have bloody diarrhea and vomiting?

Query: Hi doctor, From yesterday, I am suffering from loose motions and vomiting. I do not feel fever, but, whatever I eat, I feel it is in my throat. I feel vomiting sensation. I feel very weak, drowsy and not able to do my normal work. Also, felt left side shoulder and chest discomfort. My age is 31 and ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. You currently seem to be having acute gastroenteritis (AGE). Most of the times the diarrhea are viral in origin and it improves within three to five days without any antibiotic therapy. But, since you have got blood in stools, we would consider it...  Read Full »

I have cervical polyp with bleeding after sex and foul discharge. Will it develop into cervical cancer?

Query: Hi doctor, I was diagnosed with a cervical polyp and my gynecologist had said it was caused by HPV. I have been getting sharp cutting pains in my vaginal area for the longest time hence we decided to go for a hysteroscopy and then we found out that I had the cervical polyps. So now for the past fe...  Read Full »


Dr. Sravanthi Nuthalapati

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Based on the symptoms you mentioned, it definitely implies that you need to go check with your gynecologist for an examination to see and rule out any cancerous changes or for any presence of polyps. Without examining it is difficult to say. The color and odor of t...  Read Full »

What causes pain during sex?

Query: Hi doctor, I am having pain during sex. Penetration of any kind hurts me. The most painful are the inner lips especially on the right side. I get burning sensation inside too, but not very high. I had some bleeding last night and it stopped fairly quickly. We were not being rough either. I am on Dep...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. I have seen the pictures (attachment removed to protect patient identity) that you have attached. There is loss of rugosity of the right labia majora and minora indicating that there is an inflammation. It was indicated by the shiny nature of the majora and minora on t...  Read Full »

Can Terbinaforce Plus cream be used for ringworm infection?

Query: Hi doctor, I am having ring like patches all over the body for the past five months. I have itching all over the body including private parts and now it spreads to face as well. I had Griseofulvin tablets, Liv-Cet-5 twice daily and Terbinaforce Plus cream for the last 2 months. But, it did not cure...  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. You should not have used Terbinaforce plus cream (combination of Clobetasol propionate, Ofloxacin, Ornidazole and Terbinafine) as it contains Clobetasol which is a steroid. It aggravates fungal infection and does not get it cured. You should take capsule Itracona...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.